A Continuous Location-Allocation Problem with Zone-Dependent Fixed Cost

Author: Brimberg J.   Salhi S.  

Publisher: Springer Publishing Company

ISSN: 0254-5330

Source: Annals of Operations Research, Vol.136, Iss.1, 2005-04, pp. : 99-115

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A zone-dependent fixed cost is introduced within the framework of minisum location of facilities in the continuous space. An efficient algorithm for determining the optimal solution for the single facility location problem is put forward, and its properties are validated. A hypothetical example is given to illustrate the algorithm. Some heuristic procedures are proposed for the multi-facility case with encouraging results.